# SDR UALA2010101203795

- Difficulty date: October 10, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 43,654 hours, 12,020 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284DF
- Part serial: 81
- Condition: Faulty
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTS ON TAXIOUT GOT RT ENG IDG VALVE EICAS MESSAGE.  VALVE LOCKED OUT PER MEL 7521D.  ACP COMPONENT RESISTANCE CHECK AND OPERATIONAL TEST WITH  EXTERNAL AIR USING MIPS PW 4000 IDG AOC TS. VALVE OPERATED WITH NO MSG. ACCOMPLISHED BLOCK 6 POWER RUN. VERIFIED VALVE OPENED AND CLOSED OUT TEMP COOLED. NO STATUS MSG ALSO REPLACED GCU AND RELAY K1031. ALL OPERATIONS CHECKED ON RUN. BPCU CLEAN AFTER RUN. DID NOT REPLACE K1031, BUT REPLACED K971 (R IDG AIR COOLER VLV RELAY).
